Advertisement

Pseudo-differential operators with singular symbols (ΨDOSS)

  • Sabir Umarov
Part of the Developments in Mathematics book series (DEVM, volume 41)

Abstract

We begin Chapter 2 with simple examples of initial and boundary value problems, solution operators of which have singularities of one or another type in the dual variable. The presence of a singularity often causes a failure of well posedness of the problem in the sense of Hadamard. Let A be a linear differential operator mapping a function space X into another function space F.

References

  1. [AP89]
    Alimov, Sh.A., Ashurov, R.R., Pulatov A.K.: Multiple series and Fourier integrals, Commutative harmonic analysis - 4. Springer-Ferlag, 1–97 (1992)Google Scholar
  2. [AS09]
    Almeida, A., Samko, S.: Fractional and hypersingular operators in variable exponent spaces on metric measure spaces. Meditter. J. Math., 6, 215–232 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  3. [App09]
    Applebaum, D.: Lévy Processes and Stochastic Calculus. Cambridge University Press (2009)Google Scholar
  4. [BG76]
    Baouendi M.S., Goulaouic, C. Cauchy problem for analytic pseudo-differential operators. Comm. in Part. Diff. Equat., 1 (2), 135–189 (1976)MathSciNetCrossRefGoogle Scholar
  5. [BD64]
    Björken, J., Drel, S.: Relativistic Quantum Theory, V I. McGraw Hill Book Co., New York (1964)Google Scholar
  6. [CV71]
    Calderon, A.P., Vaillancourt, R.: On the boundedness of pseudo-differential operators. J. Math. Soc. Japan, 23 (2) 374–378 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  7. [CZ58]
    Calderon, A.P., Zygmund, A. Uniqueness in the Cauchy problem for partial differential equations. Amer. J. Math. 58, 16–36 (1980)Google Scholar
  8. [CW77]
    Cordes, H.O., Williams, D.A.: An algebra of pseudo-differential operators with non-smooth symbol. Pacific J. Math., 78 (2), 278–290 (1978)MathSciNetCrossRefGoogle Scholar
  9. [Dub82]
    Dubinskii, Yu.A.: The algebra of pseudo-differential operators with analytic symbols and its applications to mathematical physics. Russ. Math. Surv., 37, 109–153 (1982)CrossRefGoogle Scholar
  10. [Dub84]
    Dubinskii, Yu.A.: Fourier transformation of analytic functions. The complex Fourier method. Dokl. Akad. Nauk SSSR., 275 (3), 533–536 (1984) (in Russian)MathSciNetGoogle Scholar
  11. [Dub90]
    Dubinskii, Yu. A.: The Cauchy problem and pseudo-differential operators in the complex domain. Russ. Math. Surv., 45 (2), 95–128 (1990)MathSciNetCrossRefGoogle Scholar
  12. [Dub91]
    Dubinskii, Yu.A.: Analytic Pseudo-differential Operators and Their Applications. Kluwer Academic Publishers, Dordrecht (1991)CrossRefGoogle Scholar
  13. [Dub96]
    Dubinskii Yu. A.: Cauchy problem in complex domains. Moscow (1996) (In Russian)Google Scholar
  14. [DS88]
    Dunford, N., Schwartz, J.T.: Linear Operators III: Spectral Operators. Wiley-Interscience. NY-London-Sydney-Toronto (1988)Google Scholar
  15. [Ego67]
    Egorov, Yu.V.: Hypoelliptic pseudodifferential operators, Tr. Mosk. Mat. Obs., 16, 99–108 (1967)zbMATHGoogle Scholar
  16. [Fel68]
    Feller, W. An Introduction to Probability Theory and Its Applications, 3rd ed. John Wiley and Sons. NY-London-Sydney (1968)Google Scholar
  17. [GR09]
    Ganning, R., Rossi, H.: Analytic Functions of Several Complex Variables. AMS Chelsea Publishing (2009)Google Scholar
  18. [GLU00]
    Gorenflo, R., Luchko, Yu., Umarov, S.R.: The Cauchy and multi-point partial pseudo-differential equations of fractional order. Fract. Calc. Appl. Anal., 3 (3), 249–275 (2000)MathSciNetzbMATHGoogle Scholar
  19. [Gra10]
    Graf, U.: Introduction to Hyperfunctions and Their Integral Transformations. Birkhäuser, Basel (2010)CrossRefGoogle Scholar
  20. [Had02]
    Hadamard, J.: Sur les problémes aux dérivées partielles et leur signification physique. Princeton University Bulletin, 49–52 (1902)Google Scholar
  21. [Hoh00]
    Hoh, W.: Pseudo-differential operators with negative definite symbols of variable order. Rev. Mat. Iberoam, 16 (2), 219–241 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  22. [Hor61]
    Hörmander, L.: Hypoelliptic differential operators. Annales de l’lnstitut Fourier. 11, 477–492 (1961)CrossRefzbMATHGoogle Scholar
  23. [Hor65]
    Hörmander, L.: Pseudo-differential operators. Comm. Pure Appl. Math. 18, 501–517 (1965)MathSciNetCrossRefzbMATHGoogle Scholar
  24. [Hor67]
    Hörmander, L.: Hypoelliptic second order differential equations. Acta Math. 119 (3–4), 147–171 (1967)MathSciNetCrossRefzbMATHGoogle Scholar
  25. [Hor68]
    Hörmander, L.: Pseudo-differential operators and hypoelliptic equations. Proc. Symp. Pure. Math. 10, 131–183 (1969)Google Scholar
  26. [Hor83]
    Hörmander, L.: The Analysis of Linear Partial Differential Operators, I - IV. Springer-Verlag, Berlin-Heidelberg-New-York (1983)Google Scholar
  27. [Hor90]
    Hörmander, L.: An introduction to complex analysis in several variables. North-Holland (1990)Google Scholar
  28. [Jac01]
    Jacob, N.: Pseudo-differential Operators and Markov Processes. Vol. I. Fourier Analysis and Semigroups Vol. II. Generators and Their Potential Theory, Vol. III. Markov Processes and Applications. Imperial College Press, London (2001, 2002, 2005)Google Scholar
  29. [JSc02]
    Jacob, J., Schilling, R.L.:. Lévy-type processes and pseudo-differential operators. In Barndorff-Nielsen, O., Mikosch, T., Resnick S. (eds.), Levy Processes: Theory and Applications. Boston, Bikhäser, 139–168 (2001)CrossRefGoogle Scholar
  30. [Kan72]
    Kaneko, A.: Representation of hyperfunctions by measures and some of its applications. J. Fac. Sci. Univ. Tokyo, Sect. IA Math. 19, 321–352 (1972)Google Scholar
  31. [KN65]
    Kohn, J.J., Nirenberg, L.: An algebra of pseudo-differential operators. Comm. Pure Appl. Math. 18, 269–305 (1965)MathSciNetCrossRefzbMATHGoogle Scholar
  32. [Kol26]
    Kolmogorov, A.N.: Une série de Fourier-Lebesgue divergente partout. C. R. Acad. Sci. Paris 183, 1327–1328 (1926)Google Scholar
  33. [K73]
    Korobeinik, Yu.F., Kubrak, V.K.: The existence of particular solutions of a differential equation of infinite order with prescribed growth. Izv. Vys. Matematika. 9 (136), 36–45 (1973) (in Russian)MathSciNetGoogle Scholar
  34. [Leo76]
    Leont’ev, A.F.: Series of Exponents, Nauka, Moscow (1976) (in Russian)Google Scholar
  35. [LS70]
    Levitan, B.M., Sargsjan, I.S.: Introduction to Spectral Theory: Selfadjoint Ordinary Differential Equations. Transl. Math. Mon. 39 (1975)Google Scholar
  36. [LH02]
    Lorenzo, C.F., Hartley T.T.: Variable order and distributed order fractional operators. Nonlinear Dynamics 29, 57–98 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  37. [Pla86]
    Plamenevskii, B.: Algebras of Pseudo-differential Operators. Kluwer Academic Publishers (1989)Google Scholar
  38. [Rad82]
    Radyno, Ya.V.: Linear equations and bornology. BSU, Minsk (1982) (in Russian)Google Scholar
  39. [RS80]
    Reed, M., Simon, B.: Methods of Modern Mathematical Physics I. Functional Analysis. Academic Press (1980)zbMATHGoogle Scholar
  40. [RSc82]
    Rempel, S., Schulze, B.-W.: Index Theory of Elliptic Boundary Problems. Akademie-Verlag, Berlin (1982)zbMATHGoogle Scholar
  41. [R64]
    Robertson, A.P., Robertson, W.: Topological Vector Spaces. Cambridge University Press (1964)Google Scholar
  42. [Rub96]
    Rubin, B.: Fractional Integrals and Potentials. Pitman Monographs and Surveys in Pure and Applied Math., 82, Longman (1996)Google Scholar
  43. [Sam80]
    Samko, S.G.: Generalized Riesz potentials and hypersingular integrals with homogeneous characteristics; their symbols and inversion. Proceedings of Steklov Inst. Math., 2, 173–243 (1983)Google Scholar
  44. [Sam83]
    Samarov, K.L.: Solution of the Cauchy problem for the Schrödinger equation for a relativistic free particle. Soviet Phys. Docl., 271 (2), 334–337 (1983)MathSciNetGoogle Scholar
  45. [SKM87]
    Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives: Theory and Applications. Gordon and Breach Science Publishers, New York and London (1993)zbMATHGoogle Scholar
  46. [Sat60]
    Sato, M.: Theory of Hyperfunctions, II. Journal of the Faculty of Science, University of Tokyo. Sect. 1, Mathematics, astronomy, physics, chemistry, 8 (2), 387–437 (1960)Google Scholar
  47. [Shu78]
    Shubin, M.A.: Pseudodifferential Operators and Spectral Theory. Springer (2001)Google Scholar
  48. [Ste58]
    Stein, E.M.: Localization and summability of multiple Fourier series. Acta Math., 100, 93–147 (1958)MathSciNetCrossRefzbMATHGoogle Scholar
  49. [Tai91]
    Taira, K.: Boundary Value Problems and Markov Processes. Lecture notes in Mathematics, 1499. Springer-Verlag, Berlin-Heidelberg- New York-Tokyo (1991)Google Scholar
  50. [Tay81]
    Taylor, M.: Pseudo differential operators. Prinston University Press (1981)Google Scholar
  51. [Tre80]
    Treves, F.: Introduction to Pseudo-Differential and Fourier Integral Operators. Plenum Publishing Co., New York (1980)CrossRefGoogle Scholar
  52. [Uma88]
    Umarov, S.R.: A non-triviality criterion of spaces of infinitely differentiable vectors of an operator with empty spectrum. Docl. Ac. Sci. RU., 1, 11–13 (1988)MathSciNetGoogle Scholar
  53. [Uma91-1]
    Umarov, S.R.: Algebra of pseudo-differential operators with variable analytic symbols and well-posedness of corresponding equations. Differential Equations. 27 (6), 1056–1063 (1991)MathSciNetGoogle Scholar
  54. [Uma91-2]
    Umarov, S.R.: On well-posedness of systems of pseudo-differential equations with variable analytic symbols. Russ. Ac. Sci., Dokl., Math., 318 (4), 835–839 (1991)Google Scholar
  55. [Uma92]
    Umarov, S.R.: On well-posedness of boundary value problems for pseudo-differential equations with analytic symbols. Russ. Acad. Sci., Dokl., Math. 45, 229–233 (1992)Google Scholar
  56. [Uma97]
    Umarov, S.R.: Nonlocal boundary value problems for pseudo-differential and differential operator equations I. Differ. Equations, 33, 831–840 (1997)MathSciNetzbMATHGoogle Scholar
  57. [Uma98]
    Umarov, S.R.: Nonlocal boundary value problems for pseudo-differential and differential operator equations II. Differ. Equations, 34, 374–381 (1988)MathSciNetGoogle Scholar
  58. [Uma14]
    Umarov, S.R.: Pseudo-differential operators with meromorphic symbols and systems of complex differential equations. Complex variables and elliptic equations: An International Journal. 60(6), 829–863 (2015) DOI: 10.1080/17476933.2014.979812MathSciNetCrossRefGoogle Scholar
  59. [US09]
    Umarov, S.R., Steinberg, St.: Variable order differential equations with piecewise constant order-function and diffusion with changing modes. ZAA, 28 (4), 131–150 (2009)MathSciNetGoogle Scholar
  60. [VH94]
    Van, T.D., Haó, D.N.: Differential Operators of Infinite Order With Real Arguments and Their Applications. Singapore, World Scientific (1994)CrossRefzbMATHGoogle Scholar
  61. [Wei12]
    Weisz, F.: Summability of multidimensional trigonometric Fourier series. (2012) Available at http://arxiv.org/abs/1206.1789 Google Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  • Sabir Umarov
    • 1
  1. 1.Department of MathematicsUniversity of New HavenWest HavenUSA

Personalised recommendations